A characterization of quadratic-multiplicative mappingsReport as inadecuate




A characterization of quadratic-multiplicative mappings - Download this document for free, or read online. Document in PDF available to download.

Monatshefte für Mathematik

, Volume 164, Issue 4, pp 383–392

First Online: 22 September 2010Received: 18 March 2010Accepted: 09 September 2010

Abstract

In the spirit of some earlier studies of Jean Dhombres, Roman Ger and Ludwig Reich we discuss the alienation problem for quadratic and multiplicative mappings.

KeywordsRing homomorphisms Additive-multiplicative functions Quadratic-multiplicative functions Alienation phenomenon Communicated by Christian Krattenthaler.

Mathematics Subject Classification 200039B52 39B72  Download to read the full article text



Author: Włodzimierz Fechner

Source: https://link.springer.com/







Related documents